Year 2019, Volume 23 , Issue 4, Pages 509 - 514 2019-08-01

Basic properties of sumudu transformation and its application to some partial differential equations

Fatma Kaya [1] , Yalçın Yılmaz [2]


One of the solution methods of ordinary and partial differential equations is integral transform. Newly introduced Sumudu transform provides an alternative integral transform which gives us an efficient tool to solve initial-boundary value problems. In this work, it is obtained solutions to some dynamic problems which arise in physics and engineering.

Integral transform, Laplace transform, Sumudu transform, Convolution
  • [1] Belgacem, F.B.M., Karaballi, A.A., and Kalla, S.L.,Analytical investigations of the Sumudu transform and applications to integral production equations. Mathemetical Problems in Engineering, no.3,103-118, 2003.
  • [2] Weerakoon, S.,Application of Sumudu transform to partial differential equations. Int. J. Math. Educ. Sci. Technol., vol.25, no.2, 277-283, 1994.
  • [3] Belgacem, F.B.M., Karaballi, A.A., Sumudu transform fundamental properties investigations and applications.Hindawi Publishing Corporation Journal of Applied Mathematic and Stochstic Analysis Volume, Article ID 91083, 1-23,DOI 10.1155/JAMSA/2006/91083, 2006.
  • [4] Belgacem, F. B. M., Introducing and analysing deeper Sumudu properties. Nonlinear Studies, vol. 13, no. 1, 23-41, 2006.
  • [5] Watugala, G. K., Sumudu transform: a new integral transform to solve differential equations and control engineering problems. International Journal of Mathematical Education in Science and Technology, no.1, 35-43, 1993.
  • [6] Belgacem, M. F. B., Silambarasan, R., Sumudu transform and trigonometric functions., Accepted Manuscript.
  • [7] Eltayeb, H., Kılıçman, A., A note on the Sumudu transforms and differential equations., Applied Mathematical Sciences, 4(22), 1089-1098, 2010.
  • [8] Bulut, Hasan; Başkonuş, H. Mehmet; Tuluce, Seyma. The solutions of partial differential equations with variable coefficient by Sumudu transform method. In: AIP Conference Proceedings. AIP, p. 91-95, 2012.
  • [9] Belgacem, Fethi Bin Muhammad, Sumudu applications to Maxwell’s equations. PIERS Online, 5.4: 355-360, 2009.
  • [10] Eltayeb, H., Kılıçman, A., Fisher, B., A new integral transform and associated distributions. Integral Transforms and Special Functions, 21(5), 367-379, 2010.
Primary Language en
Subjects Mathematics
Published Date August 2019
Journal Section Research Articles
Authors

Orcid: 0000-0002-9653-3471
Author: Fatma Kaya (Primary Author)
Country: Turkey


Orcid: 0000-0003-1524-4633
Author: Yalçın Yılmaz (Primary Author)
Institution: SAKARYA ÜNİVERSİTESİ
Country: Turkey


Dates

Application Date : April 18, 2018
Acceptance Date : November 5, 2018
Publication Date : August 1, 2019

Bibtex @research article { saufenbilder416501, journal = {Sakarya University Journal of Science}, issn = {1301-4048}, eissn = {2147-835X}, address = {}, publisher = {Sakarya University}, year = {2019}, volume = {23}, pages = {509 - 514}, doi = {10.16984/saufenbilder.416501}, title = {Basic properties of sumudu transformation and its application to some partial differential equations}, key = {cite}, author = {Kaya, Fatma and Yılmaz, Yalçın} }
APA Kaya, F , Yılmaz, Y . (2019). Basic properties of sumudu transformation and its application to some partial differential equations. Sakarya University Journal of Science , 23 (4) , 509-514 . DOI: 10.16984/saufenbilder.416501
MLA Kaya, F , Yılmaz, Y . "Basic properties of sumudu transformation and its application to some partial differential equations". Sakarya University Journal of Science 23 (2019 ): 509-514 <http://www.saujs.sakarya.edu.tr/en/issue/43328/416501>
Chicago Kaya, F , Yılmaz, Y . "Basic properties of sumudu transformation and its application to some partial differential equations". Sakarya University Journal of Science 23 (2019 ): 509-514
RIS TY - JOUR T1 - Basic properties of sumudu transformation and its application to some partial differential equations AU - Fatma Kaya , Yalçın Yılmaz Y1 - 2019 PY - 2019 N1 - doi: 10.16984/saufenbilder.416501 DO - 10.16984/saufenbilder.416501 T2 - Sakarya University Journal of Science JF - Journal JO - JOR SP - 509 EP - 514 VL - 23 IS - 4 SN - 1301-4048-2147-835X M3 - doi: 10.16984/saufenbilder.416501 UR - https://doi.org/10.16984/saufenbilder.416501 Y2 - 2018 ER -
EndNote %0 Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi Basic properties of sumudu transformation and its application to some partial differential equations %A Fatma Kaya , Yalçın Yılmaz %T Basic properties of sumudu transformation and its application to some partial differential equations %D 2019 %J Sakarya University Journal of Science %P 1301-4048-2147-835X %V 23 %N 4 %R doi: 10.16984/saufenbilder.416501 %U 10.16984/saufenbilder.416501
ISNAD Kaya, Fatma , Yılmaz, Yalçın . "Basic properties of sumudu transformation and its application to some partial differential equations". Sakarya University Journal of Science 23 / 4 (August 2019): 509-514 . https://doi.org/10.16984/saufenbilder.416501
AMA Kaya F , Yılmaz Y . Basic properties of sumudu transformation and its application to some partial differential equations. SAUJS. 2019; 23(4): 509-514.
Vancouver Kaya F , Yılmaz Y . Basic properties of sumudu transformation and its application to some partial differential equations. Sakarya University Journal of Science. 2019; 23(4): 514-509.